# SDR CA090619007

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 49,766 hours
- Engine: Pwa JT8D15
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Shroud
- Part number: 79104547
- Condition: Delaminated
- Location: Fuel Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOZZLE PHENOLIC HEAT SHROUD DELAMINATED AS VIEWED THROUGH THE ENGINE COLD STREAM IN GROUND INSP.  UPON FURTHER INSP DETERMINED DIFFUSER CASE CRACKED 7-8 IN.  ENG REPLACED.
